Community Forum

Have a question, or want to share your own tips and experiences? Join the discussion in the community forum. You must be registered to participate. Our forums are moderated by Crohn's & Colitis Foundation staff to facilitate a safe environment.

New to Stelara


Mon, May 20, 2019 8:47 PM

I formally was on Humira for 6 years and I started developing sensitivities and rashes and other symptoms with Humira. My GI doctor and rheumatologist switch me to Stelara, for my Crones and psoriatic arthritis. Since receiving the IV on Friday 17th, I have experienced severe fatigue, feeling of heaviness throughout my entire body, very low energy levels, and mouth ulcerations. I also have EDS, psoriatic arthritis, Mast Cell Activation disorder, pots. The symptoms are new not due to my other conditions. Has anyone else experienced this upon starting? If so how long did it take to adjust to the medication? Aimee1

FPO Aimee1
Joined May 20, 2019

Related Topics

I can't eat anything heal...
Author Image OatChips
Joined Mar 24, 2020

Had Colitis for about4 years now and only mild sym....

read more

Diet to naturally control...
Author Image Lredon
Joined May 6, 2020

Hi everyone, I was diagnosed with uc in 2008 and s....

read more

What am I allowed to eat ...
Author Image FiveOh
Joined Apr 13, 2020

Hey everyone, I am 17 years old and I was diagnose....

read more